Alert archive / Maine / Storm Warnings in 2008

Storm Warning 3, NWS Gray, ME

November 24, 2008

NWS Gray, ME issued this storm warning at Nov 24, 2008, 3:04 PM EST. It took effect at Nov 25, 2008, 11:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2008, 3:04 PM EST (20:04 UTC)
In effect from
Nov 25, 2008, 11:00 AM EST
Expired
Nov 26, 2008, 3:00 AM EST
In force
16 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KGYX 242004
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EST MON NOV 24 2008

...STRONG WINDS ARE EXPECTED TO DEVELOP TUESDAY AND CONTINUE
TUESDAY NIGHT...

.A DEEPENING STORM SYSTEM WILL MOVE ACROSS THE GREAT LAKES
TUESDAY AND TUESDAY NIGHT CREATING A VERY STRONG SOUTHEAST WIND
FLOW OVER THE GULF OF MAINE AND THE COASTAL WATERS.

THIS WILL CAUSE WINDS TO INCREASE RAPIDLY LATE TUESDAY MORNING
WITH STORM FORCE WINDS OR FREQUENT WIND GUSTS EXPECTED TUESDAY
AFTERNOON THROUGH MUCH OF TUESDAY NIGHT. SEAS WILL BUILD UP CLOSE
TO 20 FEET OVER THE OUTER WATERS FROM THE STRONG SOUTHEAST WINDS.

A TRAILING COLD FRONT WILL PUSH ACROSS THE WATERS LATE TUESDAY
NIGHT AND EARLY WEDNESDAY MORNING. THIS SHOULD CAUSE WINDS TO
DROP OFF QUICKLY. HOWEVER... SEAS WILL BE SLOWER TO DROP OFF.

ANZ150>154-250415-
/O.UPG.KGYX.SR.A.0002.081125T1600Z-081126T0900Z/
/O.NEW.KGYX.SR.W.0003.081125T1600Z-081126T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
304 PM EST MON NOV 24 2008

...STORM WARNING IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST WEDNESDAY. THE
STORM WATCH IS NO LONGER IN EFFECT. 

SOUTHEASTERLY WINDS WILL INCREASE ON TUESDAY...REACHING 35 TO 50 KNOTS
WITH GUSTS TO 65 KNOTS TUESDAY AFTERNOON THROUGH MUCH OF TUESDAY
NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
9 follow-up statements
000
WHUS71 KGYX 250206
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
906 PM EST MON NOV 24 2008

...STRONG WINDS ARE EXPECTED TO DEVELOP TUESDAY AND CONTINUE
TUESDAY NIGHT...

.A DEEPENING STORM SYSTEM WILL MOVE ACROSS THE GREAT LAKES
TUESDAY AND TUESDAY NIGHT CREATING A VERY STRONG SOUTHEAST WIND
FLOW OVER THE GULF OF MAINE AND THE COASTAL WATERS.

THIS WILL CAUSE WINDS TO INCREASE RAPIDLY LATE TUESDAY MORNING
WITH STORM FORCE WINDS OR FREQUENT WIND GUSTS EXPECTED TUESDAY
AFTERNOON THROUGH MUCH OF TUESDAY NIGHT. SEAS WILL BUILD UP CLOSE
TO 20 FEET OVER THE OUTER WATERS FROM THE STRONG SOUTHEAST WINDS.

A TRAILING COLD FRONT WILL PUSH ACROSS THE WATERS LATE TUESDAY
NIGHT AND EARLY WEDNESDAY MORNING. THIS SHOULD CAUSE WINDS TO
DROP OFF QUICKLY. HOWEVER... SEAS WILL BE SLOWER TO DROP OFF.

ANZ150>154-251200-
/O.CON.KGYX.SR.W.0003.081125T1600Z-081126T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
906 PM EST MON NOV 24 2008

...STORM WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST
WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST
WEDNESDAY. 

SOUTHEASTERLY WINDS WILL INCREASE ON TUESDAY...REACHING 35 TO
50 KNOTS WITH GUSTS TO 65 KNOTS TUESDAY AFTERNOON THROUGH MUCH OF
TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 250849
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
349 AM EST TUE NOV 25 2008

...STRONG WINDS ARE EXPECTED TO DEVELOP TUESDAY AND CONTINUE
TUESDAY NIGHT...

.A STORM SYSTEM WILL SLOWLY MOVE ACROSS THE GREAT LAKES TODAY AND
TONIGHT CREATING A VERY STRONG SOUTHEAST WIND OVER THE GULF OF
MAINE AND THE COASTAL WATERS.

WINDS WILL INCREASE RAPIDLY TODAY WITH STORM FORCE WINDS OR
FREQUENT WIND GUSTS EXPECTED THIS AFTERNOON THROUGH MUCH OF
TONIGHT. SEAS WILL BUILD TO 20 FEET OVER THE OUTER WATERS AND TO
15 FEET OVER THE BAYS FROM THE STRONG ONSHORE WINDS.

A COLD FRONT WILL PUSH ACROSS THE WATERS LATE TONIGHT AND
EARLY WEDNESDAY MORNING. THIS SHOULD CAUSE WINDS TO DIMINISH
VERY QUICKLY. HOWEVER...SEAS WILL BE MUCH SLOWER TO SUBSIDE.

ANZ150>154-252100-
/O.CON.KGYX.SR.W.0003.081125T1600Z-081126T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
349 AM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
4 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 4 AM
EST WEDNESDAY. 

SOUTHEAST WINDS WILL INCREASE TODAY AND CONTINUE THROUGH MUCH OF
TONIGHT. WINDS WILL REACH 35 TO 50 KNOTS WITH FREQUENT GUSTS OF
55 TO 65 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO 63
KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 251507
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1007 AM EST TUE NOV 25 2008

...STRONG WINDS ARE EXPECTED TO DEVELOP TUESDAY AND CONTINUE
TUESDAY NIGHT...

.A STORM SYSTEM WILL SLOWLY MOVE ACROSS THE GREAT LAKES TODAY AND
TONIGHT CREATING A VERY STRONG SOUTHEAST WIND OVER THE GULF OF
MAINE AND THE COASTAL WATERS.

STORM FORECE WINDS WILL CONTINUE TODAY AND MUCH OF TONIGHT.
SEAS WILL BUILD TO AS HIGH AS 25 FEET OVER THE OUTER WATERS AND
TO 16 FEET OVER THE BAYS FROM THE STRONG ONSHORE WINDS.

A COLD FRONT WILL PUSH ACROSS THE WATERS LATE TONIGHT AND EARLY
WEDNESDAY MORNING. THIS SHOULD CAUSE WINDS TO DIMINISH VERY
QUICKLY. HOWEVER...SEAS WILL BE MUCH SLOWER TO SUBSIDE.

ANZ150>154-252315-
/O.CON.KGYX.SR.W.0003.081125T1600Z-081126T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1007 AM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT. WINDS WILL
REACH 35 TO 50 KNOTS WITH FREQUENT GUSTS OF 55 TO 65 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 251625
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1125 AM EST TUE NOV 25 2008

...STRONG WINDS WILL CONTINUE THROUGH TONIGHT...

.A STORM SYSTEM WILL SLOWLY MOVE ACROSS THE GREAT LAKES TODAY AND
TONIGHT CREATING A VERY STRONG SOUTHEAST WIND OVER THE GULF OF
MAINE AND THE COASTAL WATERS.

STORM FORECE WINDS WILL CONTINUE TODAY AND MUCH OF TONIGHT. SEAS
WILL BUILD TO AS HIGH AS 22 FEET OVER THE OUTER WATERS AND TO 14
FEET OVER THE BAYS FROM THE STRONG ONSHORE WINDS.

A COLD FRONT WILL PUSH ACROSS THE WATERS LATE TONIGHT AND EARLY
WEDNESDAY MORNING. THIS SHOULD CAUSE WINDS TO DIMINISH VERY
QUICKLY. HOWEVER...SEAS WILL BE MUCH SLOWER TO SUBSIDE.

ANZ150>154-260030-
/O.CON.KGYX.SR.W.0003.000000T0000Z-081126T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1125 AM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT. WINDS WILL
REACH 30 TO 40 KNOTS WITH FREQUENT GUSTS OF 55 TO 60 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 251933
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
233 PM EST TUE NOV 25 2008

...STRONG WINDS WILL CONTINUE INTO TONIGHT...

.A STORM SYSTEM WILL SLOWLY MOVE ACROSS THE GREAT LAKES TONIGHT
CREATING A VERY STRONG SOUTHEAST WIND OVER THE GULF OF MAINE AND
THE COASTAL WATERS.

STORM FORECE WINDS WILL CONTINUE INTO TONIGHT. SEAS WILL BUILD TO
AS HIGH AS 22 FEET OVER THE WATERS AND TO 15 FEET OVER THE BAYS
FROM THE STRONG ONSHORE WINDS.

A COLD FRONT WILL PUSH ACROSS THE WATERS LATE TONIGHT AND EARLY
WEDNESDAY MORNING. THIS WILL CAUSE WINDS TO DIMINISH VERY
QUICKLY. HOWEVER...SEAS WILL BE MUCH SLOWER TO SUBSIDE.

ANZ150>154-260345-
/O.EXT.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
233 PM EST TUE NOV 25 2008

...STORM WARNING NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY...

THE STORM WARNING IS NOW IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT. WINDS WILL
REACH 40 TO 55 KNOTS WITH FREQUENT GUSTS OF 60 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 251951
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
251 PM EST TUE NOV 25 2008

...STRONG WINDS WILL DIMINISH OVERNIGHT...

.A STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER NORTHERN NEW
YORK TONIGHT. THIS WILL ALLOW STORM FORCE WINDS TO DIMINISH
OVERNIGHT. SEAS WILL REMAIN 18 TO 24 FEET OVER THE OPEN WATERS AND
8 TO 12 FEET OVER THE BAYS...BEFORE SLOWLY SUBSIDING OVERNIGHT.

ANZ150>154-260400-
/O.CON.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
251 PM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

SOUTH TO SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT.
WINDS WILL CONTINUE TO GUST TO BETWEEN 50 TO 60 KNOTS...BEFORE
DIMINISHING OVERNIGHT. SEAS WILL REMAIN 18 TO 24 FEET OVER THE
OPEN WATERS AND 8 TO 12 FEET OVER THE BAYS...BEFORE SLOWLY
SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 251954
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
254 PM EST TUE NOV 25 2008

...STRONG WINDS WILL DIMINISH OVERNIGHT...

.A STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER NORTHERN NEW
YORK TONIGHT. THIS WILL ALLOW STORM FORCE WINDS TO DIMINISH
OVERNIGHT. SEAS WILL REMAIN 18 TO 24 FEET OVER THE OPEN WATERS
AND 8 TO 12 FEET OVER THE BAYS...BEFORE SLOWLY SUBSIDING
OVERNIGHT.

ANZ150>154-260400-
/O.CON.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
254 PM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

SOUTH TO SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT.
WINDS WILL CONTINUE TO GUST TO BETWEEN 50 TO 60 KNOTS...BEFORE
DIMINISHING OVERNIGHT. SEAS WILL REMAIN 16 TO 23 FEET OVER THE
OPEN WATERS AND 8 TO 12 FEET OVER THE BAYS...BEFORE SLOWLY
SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 260426
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1126 PM EST TUE NOV 25 2008

...STRONG WINDS WILL DIMINISH AFTER MIDNIGHT...

.A STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER NORTHERN NEW
YORK TONIGHT. THIS WILL ALLOW STORM FORCE WINDS TO DIMINISH
OVERNIGHT. SEAS WILL REMAIN 18 TO 24 FEET OVER THE OPEN WATERS
AND 8 TO 12 FEET OVER THE BAYS...BEFORE SLOWLY SUBSIDING THROUGH
WEDNESDAY MORNING.

ANZ154-261230-
/O.CAN.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
/O.NEW.KGYX.SC.Y.0089.081126T0426Z-081126T2200Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1126 PM EST TUE NOV 25 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST WEDNESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST WEDNESDAY. THE STORM
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150>153-260600-
/O.CON.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
1126 PM EST TUE NOV 25 2008

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY. 

SOUTH TO SOUTHEAST WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT.
WINDS WILL CONTINUE TO GUST OVER 50 KTS...THEN WILL DIMINISH
RAPIDLY DURING THE EARLY MORNING HOURS. SEAS WILL REMAIN 16 TO 23 FEET
OVER THE OPEN WATERS AND 8 TO 12 FEET OVER THE BAYS...BEFORE
SLOWLY SUBSIDING THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$
000
WHUS71 KGYX 260555
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1255 AM EST WED NOV 26 2008

...STRONG WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY
MORNING HOURS...

.A STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER NORTHERN NEW
YORK TONIGHT AS A TRAILING FRONTAL SYSTEM MOVES EAST OF THE
WATERS. THIS WILL ALLOW STORM FORCE WINDS TO DIMINISH QUICKLY
DURING THE EARLY MORNING HOURS. SEAS WILL REMAIN AROUND 20 FEET
OVER THE OPEN WATERS AND UP TO 15 FEET OVER THE BAYS...BEFORE
SLOWLY SUBSIDING DURING THE DAY WEDNESDAY.

ANZ152-153-261400-
/O.CAN.KGYX.SR.W.0003.000000T0000Z-081126T0600Z/
/O.EXA.KGYX.SC.Y.0089.000000T0000Z-081126T2200Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
1255 AM EST WED NOV 26 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE
STORM WARNING HAS BEEN CANCELLED. 

WINDS HAVE DROPPED BELOW STORM FORCE VERY QUICKLY AROUND MIDNIGHT.
SEAS CONTINUE TO BE VERY HIGH WITH SEVERAL BUOYS REPORTING SEAS
AROUND 20 FEET. THE STORM WARNING HAS BEEN REPLACED WITH A SMALL
CRAFT ADVISORY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO THE VERY HAZARDOUS WAVE CONDITIONS SMALL CRAFT SHOULD
REMAIN IN PORT. 

&&

$$

ANZ150-151-260800-
/O.EXT.KGYX.SR.W.0003.000000T0000Z-081126T0800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
1255 AM EST WED NOV 26 2008

...STORM WARNING NOW IN EFFECT UNTIL 3 AM EST EARLY THIS
MORNING...

THE STORM WARNING IS NOW IN EFFECT UNTIL 3 AM EST EARLY THIS
MORNING. 

STRONG SOUTHEAST WINDS WILL CONTINUE THROUGH 3 AM WITH WIND GUSTS
OVER 50 KTS. WINDS WILL DIMINISH RAPIDLY AROUND 3 AM. SEAS WILL
REMAIN AROUND 20 FEET OVER THE OPEN WATERS AND AS MUCH AS 15 FEET
OVER THE BAYS...BEFORE SLOWLY SUBSIDING DURING THE DAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OR FREQUENT WIND GUSTS OF 48 TO
63 KNOTS ARE EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL
VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA
CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN
PORT UNTIL WINDS AND WAVES SUBSIDE.

&&

$$

ANZ154-261400-
/O.CON.KGYX.SC.Y.0089.000000T0000Z-081126T2200Z/
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1255 AM EST WED NOV 26 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DUE TO THE VERY HAZARDOUS WAVE CONDITIONS SMALL CRAFT SHOULD
REMAIN IN PORT. 

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Nov 24, 3:11 AM EST, 11 hours 53 minutes earlier.

Area forecast discussion, Nov 24, 3:11 AM EST, 11 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
311 AM EST MON NOV 24 2008

.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION EARLY TODAY AND THEM MOVE
OFFSHORE AS A WARM FRONT PASSES TO THE NORTHWEST OF THE AREA. LOW
PRESSURE OVER THE EASTERN GREAT LAKES WILL SHOW LITTLE MOVEMENT THROUGH
TUESDAY. AN OCCLUDED FRONT WILL SLOWLY CROSS THE AREA TUESDAY
NIGHT. LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL GRADUALLY
WEAKEN AND DRIFT NORTHEAST WEDNESDAY AND THURSDAY. HIGH PRESSURE
WILL BUILD SOUTH OF THE REGION THURSDAY NIGHT AND WILL SHIFT
NORTHEAST INTO THE MARITIMES ON FRIDAY. A WEAK AREA OF LOW
PRESSURE WILL MOVE NORTHEAST OUT OF THE OHIO VALLEY FRIDAY NIGHT
AND SATURDAY AND WILL SLOWLY CROSS THE AREA SATURDAY NIGHT AND SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
HIGH PRESSURE WILL CREST OVER THE REGION EARLY TODAY AND THEN MOVE
OFFSHORE. AT THE SAME TIME A WARM FRONT WILL PASS TO THE NORTHWEST
OF THE REGION AHEAD OF LOW PRESSURE OVER THE GREAT LAKES. SAT PICS
SHOWING CLOUDS INCREASING OVER EASTERN NEW YORK AND WESTERN NEW
ENGLAND AND EXPECT THIS MOISTURE TO PUSH INTO THE REGION TODAY.
STILL SHOULD BE AT LEAST PARTLY SUNNY SKIES FOR MUCH OF THE DAY
WITH TEMPERATURES FINALLY MODERATING SOMEWHAT.

&&

.SHORT TERM /TONIGHT/...
UPPER LOW DIGGING INTO THE GREAT LAKES WILL INTENSIFY SURFACE LOW
PRESSURE IN THE EASTERN GREAT LAKES OVERNIGHT SETTING UP A FAIRLY
STRONG OVER-RUNNING PATTERN ACROSS THE NORTHEAST TONIGHT. EXPECT
PRECIPITATION TO BREAK OUT IN MUCH OF NEW HAMPSHIRE AND WESTERN
MAINE GENERALLY AFTER MIDNIGHT. STRONG EASTERLY GRADIENT WILL
BRING WARMER AIR IN OF THE ATLANTIC CAUSING TEMPERATURES TO
GRADUALLY RISE OVERNIGHT IN SOUTHERN AREAS. LOOKING FOR PRECIPITATION
TO BEGIN IN THE FORM OF SNOW OR A MIX OF RAIN OR SNOW IN SOUTHERN
SECTIONS. LOOKING FOR ALL SNOW IN THE NORTH. BOUNDARY LAYER WILL
SLOWLY WARM CHANGING PRECIPITATION TO RAIN IN SOUTHERN AND COASTAL
AREAS...BUT SIGNIFICANT COLD AIR ALOFT MAY PROLONG THIS CHANGE IN
CENTRAL PORTIONS OF MAINE AND NEW HAMPSHIRE. EXPECT TEMPERATURES
TO REMAIN COLD ENOUGH IN THE MOUNTAINS TO KEEP PRECIPITATION IN
THE FORM OF SNOW INTO TUESDAY MORNING WITH AN INCH OR TWO OF
ACCUMULATION IN THOSE AREAS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
H5 CUTOFF SLIDING E THRU OHIO VALLEY WITH DEEPENING SFC LOW
HEADING NE TOWARD THE FA. SFC HIGH CENTERED NE OF FA KEEPING SOME
COLD AIR IN PLACE. STILL INCREASING E AND SE WINDS PUSHING IN
WARMER AIR AND PLENTY OF MOISTURE OFF THE ATLANTIC.

TEMPS FROM SFC TO H8 AND AND VARIOUS THICKNESS FCSTS SUPPORT
MIXED R/S/IP ACROSS NRN TIER OF ZONES...WITH SOME SNOW
ACCUMULATION PSBL ACROSS MORE NRN ZONES AND ACROSS HIGHEST
TERRAIN...AND R OVER SRN AND COASTAL ZONES TUESDAY THRU TUESDAY
NGT WITH PRCP CHANGING TO MIXED -SHRA AND -SHSN THEN TO JUST -SHSN
AS COLDER AIR MOVES IN BEHIND DEPARTING LOW LATE TUESDAY NGT AND
WEDNESDAY.

INCREASING WINDS TUESDAY CONT INTO TUESDAY NGT AND LIKELY TO REACH
WIND ADVISORY CRITERIA...ESPECIALLY ALONG THE COAST AND OVER OPEN
AND HIGHER TERRAIN. NOT CONFIDENT ENOUGH TO FCST HIGH WIND
CRITERIA WINDS THUS NOT PUTTING UP A HIGH WIND WATCH AT THIS TIME.
INCREASING WINDS AND BUILDING SEAS COULD CREATE SOME MINOR COASTAL
FLOODING BUT BEACH EROSION AND ROUGH SURF MORE LIKELY DURING THE
HEIGHT OF THE STORM. PWM TIDES PREDICTED TO TOP OUT CLOSE TO 10 FT
WITH FLOOD STAGE AT 12 FT.

FAIRLY COLD AIR HOLDS IN PLACE UNTIL ANOTHER LOW PRES SYSTEM
MOVES IN FROM THE SW FRIDAY NGT AND SATURDAY. SIGNIFICANTLY COLDER
AIR FCST TO MOVE IN FOR EARLY NEXT WEEK. GENERALLY USED
GFS40...MAV MOS AND HPC QPF FOR TUESDAY THRU WEDNESDAY AND GMOS
FOR REST OF LONG TERM FCST.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
SHORT TERM...VFR TODAY WITH SOME MVFR CIGS IN THE MOUNTAINS.
EXPECT CEILING AND VSBY TO DROP TO IFR/LIFR IN RAIN AND/OR SNOW
TONIGHT....MAINLY AFTER MIDNIGHT.

LONG TERM /TUESDAY THROUGH FRIDAY/...PRCP...RN FOR TAF SITES
TUESDAY INTO TUESDAY NGT WILL PROVIDE IFR TO LIFR CONDITIONS ALONG
WITH GUSTY WINDS...WHERE VERY STRONG WINDS PSBL FOR COASTAL TAF
SITES. VFR...WITH MVFR WITH ANY ISOLD TO SCT -SHSN...REST OF LONG
TERM PERIOD.

&&

.MARINE...
SHORT TERM...WINDS JUST FALLING BELOW SCA LEVELS AT THIS TIME SO
WILL LET ADVISORIES EXPIRE AT 400 AM. WILL BE ISSUING A WATCH FOR
STORM FORCE WINDS EXPECTED TUESDAY.

LONG TERM /TUESDAY THROUGH FRIDAY/...INCREASING SE WINDS AND/OR
WIND GUSTS LIKELY TO REACH STORM FORCE FROM W TO E TUESDAY
AFTERNOON AND CONT TUESDAY NGT. MOS WIND GUIDANCE FOR BUOY SITES
SUPPORT STORM FORCE WINDS. ALSO BUFKIT SHOWING 50 KT WINDS
LOWERING CLOSE TO THE SFC AT PWM AND RKD WITH 70 TO 75 KT WINDS AT
2000 FT. EXPECT PEAK WINDS OF 40 TO 50 KT WITH GUSTS OF 60 KT
OVER OUTER WATER AND 30 TO 40 KT WITH GUSTS OF 50 KT OVER BAYS
DURING THE HEIGHT OF THE EVENT. ONCE THE SFC LOW AND FNT MOVE BY
WINDS DROP OFF QUICKLY. SEAS BUILD VERY QUICKLY WITH RAPIDLY
INCREASING WINDS BUT WILL BE SLOW TO SUBSIDE IN THE WAKE OF THE
STORM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...STORM WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT
     FOR ANZ150>154-170.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
     ANZ150>154.

&&
Hazardous weather outlook, Nov 24, 3:00 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
300 PM EST MON NOV 24 2008

MEZ007>009-NHZ001-002-252000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
300 PM EST MON NOV 24 2008

...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ003-252000-
NORTHERN GRAFTON-
300 PM EST MON NOV 24 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ012>014-NHZ004-252000-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN CARROLL-
300 PM EST MON NOV 24 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...
...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ006-008-009-252000-
SOUTHERN CARROLL-MERRIMACK-BELKNAP-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ005-007-252000-
SOUTHERN GRAFTON-SULLIVAN-
300 PM EST MON NOV 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ018>020-NHZ010-013-252000-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-STRAFFORD-
INTERIOR ROCKINGHAM-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...
...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 1 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ021>028-NHZ014-252000-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-COASTAL ROCKINGHAM-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WATCH.
   SPLASH-OVER AND BEACH EROSION POSSIBLE NEAR THE TIME OF HIGH
   TIDE TUESDAY MORNING AND AGAIN TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-252000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
300 PM EST MON NOV 24 2008

...STORM WARNING IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:51 AM ESTStorm WatchGYX11 hr
Nov 24, 2:55 PM ESTHigh Wind WatchGYXCumberland, Kennebec, Knox, Lincoln, Sagadahoc, Waldo and 1 more13 hr
Nov 24, 2:55 PM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Oxford, Somerset, York32 hr
Nov 24, 3:14 PM ESTFlood WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more33 hr
Nov 24, 3:44 PM ESTCoastal Flood AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York30 hr
Nov 24, 3:45 PM ESTWinter Storm WarningGYXFranklin, Oxford, Somerset33 hr
Nov 24, 3:45 PM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset19 hr

Nearby

Storm Warnings in Maine, 2008Every storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.